Modelling the HIV/AIDS epidemic trends in South Africa: Insights from a simple mathematical model

Nyabadza, F; Mukandavire, Z; Hove-Musekwa, SD; (2011) Modelling the HIV/AIDS epidemic trends in South Africa: Insights from a simple mathematical model. Nonlinear analysis Real world applications, 12 (4). pp. 2091-2104. ISSN 1468-1218 https://researchonline.lshtm.ac.uk/id/eprint/333677

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

https://researchonline.lshtm.ac.uk/id/eprint/333677

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar